Discussions By Condition: Gastrointestinal conditions

Possible Clostridium Difficile.. Should I still do the test?

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • June 23, 2007
  • 02:18 AM

Okay so about a month ago I was on a round of antibiotics (amoxicillin) for a bad sinus infection/ear infection. Directly afterwards I began to have to poop every few hours. This continued for about two or three weeks. Prior to that I normally pooped once or twice a week, so it was a quite noticeable difference. Then, on Monday, I started having diarrhea every few hours. It happened for two full days.

I called the doctor and they wanted me to get a C-diff test, thinking I could have gotten it from the antibiotics last month. However, after those two days the diarrhea stopped.

For three days I haven't had it, but this afternoon I had it again. I'm wondering if I should still do the test? My mom doesn't think so since I didn't have diarrhea for those three days, and she is blaming it on "anxiety".

Should I call the doctor back (I'm 16 so I still see a pediatrician and doing it without my mom is sketchy), argue with my mom, or just not be worried?

Sorry so long,

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?